Will I gain even more from taking this medication?
I take Gabapentin for restless leg syndrome and haven't noticed any trouble with weight gain. I gained weight during menopause as well but haven't noticed the gabapentin making me gain more weight. Recently I have joined crossfit classes to lose weight. If you do not exercise even if you take meds or not you will not lose weight. So the answer to your question if you watch your diet you will not gain weight from taking gabapentin... if you gain weight it's from other outside factors like diet and not exercising.
Yes, you will definitely gain weight. I went off Gabapentin for two weeks
and lost 41 pounds total. Now I am on Gaba. again, but only one 300mg
at night. I have gained back 15 pounds. "Ugh." But I have to have some
of it to help with my autoimmune disease - PRURIGO NODULARIS.
The Gabapentin is the only thing that stops the maddening itching -
but I am still getting the rash that goes with it.
It's six of one and half a dozen of the other.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2012 • 1 answer
Posted 13 Nov 2013 • 1 answer
Posted 5 Jul 2014 • 1 answer
Posted 19 Jun 2015 • 1 answer
Posted 10 Jan 2016 • 0 answers